# SDR DALA2016100207018

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R\H CREASE BEAM IS CORRODED BETWEEN FS 1380 & FS 1400 RBL 63.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR AND INSTALLED IAW SRM.
